MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; UNO INSET II 80/6 SC1 GREY MIMX

UNOMEDICAL A/S MIO; UNO INSET II 80/6 SC1 GREY MIMX
Model Number MMT-965A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 05/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia, on (b)(6) 2024 the patient experienced one infusion kinked cannula.The time and date of hospitalization is (b)(6) at 11pm.The length of hospitalization is 3 days and the patient when admitted to hospital the blood glucose level was 36 mmol/l and the reason of hospitalization is patient facing high blood glucose level and dka seizure or diabetic coma and high blood glucose due to kinked cannula.Patient also got issue of ketones level and results of ketone level is 3.4 no further information available.
 
Additional Manufacturer Narrative
E1: (b)(6).
 
Additional Manufacturer Narrative
Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a corrective and preventive action (capa)/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Additional information - this medical device report (mdr) is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results.A complaint investigation was conducted based on the event description and the assigned malfunction code soft cannula bent/kinked/crimped after removal -blockage.Additional information was requested to support the investigation; however, a lot number information was not provided.No device, device components, or other visual or physical evidence was made available for evaluation.Consequently, visual inspection, retain-sample testing, or the assessment of potential product performance issues, component integrity, or manufacturing defects could not be performed.In response to the complaint and due to the absence of a specific lot number, a high level investigation was conducted for the minimed mio product family and the assigned malfunction.The investigation encompassed an electronic quality management system (eqms) search, assessment of complaint trends, and the review of risk management files.No systemic issues were identified.Please refer to the attached memo for full details: minimed mio lopi-cannula.Enclosure 1: eqms search results.Enclosure 2: maintenance results.Enclosure 3: raw data for complaint trending.Capa determination based on the investigation, no further action is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.Complaint investigation - conclusion.Due to the absence of a lot number and returned product, the investigation was limited to a high level review of the minimed mio product family, including an eqms search, complaint trending, and review of applicable risk management documentation.No evidence of a systemic issue was identified.No further action is required at this time, and the record will be closed with continued monitoring through routine tracking and trending.The record may be reassessed if additional information becomes available.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 SC1 GREY MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19568334
Report Number3003442380-2024-09114
Device Sequence Number17883192
Product Code FPA
UDI-Device Identifier05705244020153
UDI-Public05705244020153
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-965A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexUnknown